# SDR EBVR20170410001

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 13,962 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Part time: 13,962 hours, 8,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN TWO RIBS, INSIDE STINGER. FOUND DURING APU EXHAUST DETAILED INSPECTION. REPAIRED THE AREAS ON TWO FRAMES OF THE APU STINGER IAW AQRD ERO-890917 REV IR.  MAJOR REPAIR.
